Sur les représentations mixtes des groupes de Lie résolubles exponentiels.

Título original Sur les représentations mixtes des groupes de Lie résolubles exponentiels.
Título inglés Mixed representations of exponential solvable Lie groups.
Título español Sobre las representaciones mixtas de los grupos de Lie resolubles exponenciales.
Autor/es Baklouti, Ali ; Ghorbel, Amira ; Hamrouni, Hatem
Organización Dép. Math. Fac. Sci. Sfax, Sfax, Túnez
Revista 0214-1493
Publicación 2002, 46 (1): 179-199, 18 Ref.
Tipo de documento articulo
Idioma Francés
Resumen inglés Let G be an exponential solvable Lie group, H and A two closed connected subgroups of G and σ a unitary and irreducible representation of H. We prove the orbital spectrum formula of the Up-Down representation ρ(G, H, A, σ) = IndHG σ|A. When G is nilpotent, the multiplicities of such representation turns out to be uniformly infinite or finite and bounded. A necessary and sufficient condition for the finiteness of the multiplicities is given. The same results are obtained when G is exponential solvable Lie group, H and A are invariant.
Clasificación UNESCO 120109
Palabras clave español Grupos de Lie ; Representación de grupos ; Desintegración
Código MathReviews MR1904862
Icono pdf Acceso al artículo completo